#1
my dog was on surgery like three days ago, these days my dog it was still anesthetized and he didn't want to drink water or to eat, the vet say's that instead of water we should give gatorade to him, so my mom bought o lat of grape gatorade, I like grape gatorade and she bought a lot, so sometimes I drink from it, this morning like fifteen minutes ago, I take a drink from the gatorade bottle, but I perceive an strange flavor, and I see next to the bottle a little box with medicine for my dog, so I think my mother put medicine on the gatorade, the medicine is called bio est 3v which is basically vitamins, I think nothing is wrong with those, there is also Ceproheptadine, I started to feel sleepy and with very slight blurred vision., I have just searched on internet an these are some side effects of this.

what I can do If the side effects get worse?

any advice pit?
Quote by Våd Hamster
Fuck yes you are the best poster ever

do you wanna hear a little piano composition I have just made?, I promise it don't totally sucks, you can hear it on my profile, any feedback would be really appreciated -C4C
Last edited by andras67 at Jun 8, 2011,
#2
When you saw me sleeping
thought I was dreaming
of you...


I didn't tell you
That the only dream
Is Valium for me
#5
i thik u also lost engli'sh ,ur

you'll feel better after about 24 hours, you'll notice a change in 'bluriness' after 12 hours.
Click here to hear my BOB DYLAN (Blowing in the Wind) out right now May 2k17